# SDR DALA2014080704344

- Difficulty date: August 5, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 38,975 hours, 20,840 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

FLIGHT 1717, DURING APPROACH, NR 2 ENGINE SHUT ITSELF DOWN. METAL IN TAILPIPE. NR 2 ENGINE R & R IAW AMDS WC 7100-9901-RT 2014-00524.
